REAL

Items where Author is "Zhu, Xuding"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Keszegh, Balázs and Zhu, Xuding (2017) Choosability and paintability of the lexicographic product of graphs. DISCRETE APPLIED MATHEMATICS, 223. pp. 84-90. ISSN 0166-218X

Keszegh, Balázs and Zhu, Xuding (2016) Choosability and paintability of the lexicographic product of graphs. DISCRETE APPLIED MATHEMATICS. ISSN 0166-218X (Submitted)

Keszegh, Balázs and Patkós, Balázs and Zhu, Xuding (2014) Nonrepetitive colorings of lexicographic product of paths and other graphs. Discrete Mathematics and Theoretical Computer Science (DMTCS), 16 (2). pp. 97-110. ISSN 1462-7264, ESSN: 1365-8050

This list was generated on Sun Sep 20 19:44:24 2020 CEST.